# SDR USAA2011100700016

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004177A
- Part serial: A10705
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DISBOND ON LEFT WING 3 SLAT BETWEEN WS425.5. TO WS565.5.  REPAIRED NR 3 SLAT IAW B757 CMM 57-43-18, B757 SRM 51-70-10 & EA 141753.
